MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - SPENCER RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00545560
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that flexima rx biliary stent was used in an endoscopic retrograde cholangiopancreatography (ercp) procedure performed in common bile duct on (b)(6) 2016.According to the complainant, upon deploying the stent, an area broke between the two catheters and the delivery system.The clear guide catheter stayed inside of the stent, and both the stent and broken catheter had to be removed with a snare.Another guidewire was manipulated within the duct, and then another stent was opened and placed to complete the procedure.This process took a total of 20 additional minutes which required the patient to be under anesthesia longer.No patient issues were reported as a result of this event.

Brand Name
RX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6287521
Report Number3005099803-2017-00078
Device Sequence Number1002258
Product Code FGE
UDI-Device Identifier08714729337867
UDI-Public(01)08714729337867(17)20190930(10)19763675
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberM00545560
Device Catalogue Number4556
Device Lot Number19763675
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2017
Initial Report FDA Received Date01/30/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;